Sh:629

Bib entry
@article{Sh:629,
 author = {Hyttinen, Tapani and Shelah, Saharon},
 title = {{Strong splitting in stable homogeneous models}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {103},
 number = {1-3},
 year = {2000},
 pages = {201--228},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(99)00044-5},
 mrclass = {03C45 (03C50 03C52)},
 mrnumber = {1756146},
 mrreviewer = {Olivier Lessmann},
 doi = {10.1016/S0168-0072(99)00044-5},
 note = {\href{https://arxiv.org/abs/math/9911229}{arXiv: math/9911229}},
 arxiv_number = {math/9911229}
}